You Are Here: Home » Old Forums Archive » Drugs » SSRIs and E

SSRIs and E

— Posted by Rebo on 5:29 pm on Mar. 27, 2002

Is mixing E with SSRIs dangerous? I could see how hitting your seretonin levels from so many directions could be…….

— Posted by junglist on 5:45 pm on Mar. 27, 2002

im not aware of any formal research on the subject, but have seen ppl use them with no adverse reactions.  then again, adverse reactions on e could be classified as anything.  may ppl like to take them after a roll, to ‘post load’ and re-up their levels.  taking them with e wont produce any more pleasureable effects.  

MAOIs, on the other hand, can be dangerous to mix with E.  

— Posted by Rebo on 5:55 pm on Mar. 27, 2002

what about mixing the ssri s with 5HTP?

— Posted by junglist on 6:06 pm on Mar. 27, 2002

5HTP shouldnt be used with MAOI’s either, im not aware of any adverse reactions with SSRI’s and am not gonna research it solely for the sake of the thread.  

i have seen reports that 5HTP is good to take with E, but havent done it, in fact i havent used e for almost 2 years.  

— Posted by Rebo on 6:22 pm on Mar. 27, 2002

Ive preloaded with 5htp & noticed a bit of a boost (on my 2nd day of rolling too, when my seratonin should have been way down), but not since I have been taking ssris

— Posted by knightmedia on 12:10 am on Mar. 28, 2002

5HTP basically ups your seratonin levels, so the E (as well as coke and meth) will have a ball blowing your receptors. You’ll basically get higher than ever. 5HTP is mostly useful to reduce the post-high depression, and I only recommend using it AFTER a high.

An SSRI is a “Selective Seratonin Reuptake Inhibitor” which basically turns you into a drone, right? (I’ve taken pretty much everything in the variety) I my experience, because of the droning effects of the SSRI (Prozac, Zoloft), the E basically did the same as with 5HTP – had a blast blowing all the extra seratonin I wasn’t used to getting. The depression afterward REALLY sucks, though.

Basically, taking drugs with an SSRI didn’t seem particularly dangerous, but I’d recommend against it. Don’t drink alcohol with them, cuz I got horribly sick on like 2 beers when I was on Zoloft.

I hope that helps.

— Posted by Rebo on 11:37 am on Mar. 28, 2002

mucho help, thanks

— Posted by Roland49686 on 12:48 pm on Mar. 28, 2002

I take Zoloft and Paxil. Basicly mixing any drug with another is dangerous.

Leave a Comment

Scroll to top